# SDR WGEA200800038

- Difficulty date: February 26, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N139DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000054
- Aircraft time: 112 hours, 140 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 271058201002
- Condition: Binding
- Location: Ailerons
- Part time: 112 hours, 140 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: O

## Discrepancy

AILERONS STIFF, A/P HAS DIFFICULTY RESPONDING TO FD COMMANDS ALSO.  INSTALLED A NEW LEFT AILERON BELLCRANK IAW EA500 AMM 27-11-17.  INSTALLED A NEW LEFT AILERON JOINT ASSEMBLY IAW EA500 AMM 27-11-18.  C/W FLIGHT CONTROLS ADJUSTMENT/TEST (FUNCTIONAL CHECK) IAW EA500 AMM 27-00-00-071-801-B.
